MathSciNet Relay Station
MathSciNet bibliographic data
MR1736979 47A57 (30D55 30E05 46E22)
Cole, Brian J.; Wermer, John Ando's theorem and sums of squares. Indiana Univ. Math. J. 48 (1999), no. 3, 767–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement